| Model Number |
160002 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: investigation ongoing.
Event or Problem Description
The following was reported to hamilton medical ag: detailed complaint and failure description: unit doesn't start up.